MAUDE Adverse Event Report: K2M, INC. EVEREST Spinal System Curved Thoracic Probe, Handle w/Impactor Size Ø2.0¿; Orthopedic Manual Surgical Instrument

K2M, INC. EVEREST Spinal System Curved Thoracic Probe, Handle w/Impactor Size Ø2.0¿; Orthopedic Manual Surgical Instrument
Catalog Number 2901-90033
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of an everest curved thoracic probe, handle with impactor cap fractured intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.

Brand Name
EVEREST Spinal System Curved Thoracic Probe, Handle w/Impactor Size Ø2.0¿
Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
K2M, INC.
600 hope pkwy
leesburg VA 20175
Manufacturer (Section G)
K2M, Inc.
600 hope pkwy se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key25630919
Report Number3004774118-2026-00177
Device Sequence Number9562281
Product Code LXH
UDI-Device Identifier10888857040007
UDI-Public(01)10888857040007(11)200527(10)MEGV
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2901-90033
Device Lot NumberMEGV
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/08/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown